Jean-Marc Schlenker

Jean-Marc Schlenker

Professor

Academic Area(s) Mathematics
Research Topics Differential geometry, Hyperbolic geometry, Teichmüller theory, Polyhedral geometry
Faculty or Centre Faculté des Sciences, de la Technologie et de la Communication
Research Unit Mathématiques
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E06 0615-180
Email
Telephone (+352) 46 66 44 5438
Fax (+352) 46 66 44 35438
Social Media & Blogs
Speaks English, French
Research Stays in Germany, France, Luxembourg, USA, Switzerland, Canada

To Jean-Marc Schlenker's home page:

http://math.uni.lu/schlenker/

Last updated on: Wednesday, 01 February 2017

powered by
orbilu.uni.lu


Articles published in scientific periodicals

Full Text
See detailThe renormalized volume and uniformisation of conformal structures
Guillarmou, C.; Moroianu, S.; Schlenker, Jean-Marc

in Journal de l'institut de mathématiques de Jussieu (in press)

Full Text
See detailSmall circulant complex Hadamard matrices of Butson type
Hiranandani, Gaurush; Schlenker, Jean-Marc

in European Journal of Combinatorics (2016), 51

Full Text
See detailPolyhedra inscribed in a quadric and anti-de Sitter geometry
Schlenker, Jean-Marc

in Oberwolfach Reports (2016)

Full Text
See detailA cyclic extension of the earthquake flow II
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc

in Annales Scientifiques de l'Ecole Normale Supérieure (2015), 48(4), 811859

Full Text
See detailProductivity and Mobility in Academic Research: Evidence from Mathematicians
Dubois, Pierre; Rochet, Jean-Charles; Schlenker, Jean-Marc

in Scientometrics (2014), 98(3), 1669-1701

Full Text
See detailSubmatrices of Hadamard matrices: complementation results
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc

in Electronic Journal of Linear Algebra, The (2014), 27

Full Text
See detailAnalytic aspects of the circulant Hadamard conjecture
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc

in Annales mathématiques Blaise Pascal (2014), 21

Full Text
See detailCollisions of particles in locally AdS spacetimes II. Moduli of globally hyperbolic spaces
Barbot, Thierry; Bonsante, Francesco; Schlenker, Jean-Marc

in Communications in Mathematical Physics (2014), 327(3), 691-735

Full Text
See detailRecovering the geometry of a flat spacetime from a background radiation
Bonsante, F.; Meusburger, C.; Schlenker, Jean-Marc

in Annales Henri Poincaré (2014), 15(9), 1733-1799

Full Text
See detailThe convex core of quasifuchsian manifolds with particles
Lecuire, Cyril; Schlenker, Jean-Marc

in Geometry & Topology (2014), 18(4), 2309--2373

Full Text
See detailA cyclic extension of the earthquake flow I
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc

in Geometry & Topology (2013), 17(1), 157--234

Full Text
See detailThe renormalized volume and the volume of the convex core of quasifuchsian manifolds
Schlenker, Jean-Marc

in Mathematical Research Letters (2013), 20(4), 773-786

Full Text
See detailFixed points of compositions of earthquakes
Bonsante, Francesco; Schlenker, Jean-Marc

in Duke Mathematical Journal (2012), 161(6), 1011--1054

Full Text
See detailFlippable tilings of constant curvature surfaces
Fillastre, François; Schlenker, Jean-Marc

in Illinois Journal of Mathematics (2012), 56(2), 1213-1256

Full Text
See detailVolume maximization and the extended hyperbolic space
Luo, Feng; Schlenker, Jean-Marc

in Proceedings of the American Mathematical Society (2012), 140(3), 1053--1068

Full Text
See detailNon-rigidity of spherical inversive distance circle packings
Ma, Jiming; Schlenker, Jean-Marc

in Discrete & Computational Geometry (2012), 47(3), 610--617

Full Text
See detailOn polynomial integrals over the orthogonal group
Banica, Teodor; Collins, Benoit; Schlenker, Jean-Marc

in Journal of Combinatorial Theory - Series A (2011), 118(3), 778--795

Full Text
See detailCombinatorial aspects of orthogonal group integrals
Banica, Teodor; Schlenker, Jean-Marc

in International Journal of Mathematics (2011), 22(11), 1611--1646

Full Text
See detailCollisions of particles in locally AdS spacetimes I. Local description and global examples
Barbot, Thierry; Bonsante, Francesco; Schlenker, Jean-Marc

in Communications in Mathematical Physics (2011), 308(1), 147--200

Full Text
See detailMulti-black holes and earthquakes on Riemann surfaces with boundaries
Bonsante, Francesco; Krasnov, Kirill; Schlenker, Jean-Marc

in International Mathematics Research Notices (2011), (3), 487--552

Full Text
See detailOn orthogonal matrices maximizing the 1-norm
Banica, Teodor; Collins, Benoit; Schlenker, Jean-Marc

in Indiana University Mathematics Journal (2010), 59(3), 839--856

Full Text
See detailMaximal surfaces and the universal Teichmüller space
Bonsante, Francesco; Schlenker, Jean-Marc

in Invent. Math. (2010), 182(2), 279--333

Full Text
See detailOn the infinitesimal rigidity of weakly convex polyhedra
Connelly, Robert; Schlenker, Jean-Marc

in European Journal of Combinatorics (2010), 31(4), 1080--1090

Full Text
See detailInfinitesimal rigidity of polyhedra with vertices in convex position
Izmestiev, Ivan; Schlenker, Jean-Marc

in Pacific J. Math. (2010), 248(1), 171--190

Full Text
See detailProfiles of inflated surfaces
Pak, Igor; Schlenker, Jean-Marc

in Journal of Nonlinear Mathematical Physics (2010), 17(2), 145--157

Full Text
See detailAdS manifolds with particles and earthquakes on singular surfaces
Bonsante, Francesco; Schlenker, Jean-Marc

in Geometric & Functional Analysis (2009), 19(1), 41--82

Full Text
See detailA symplectic map between hyperbolic and complex Teichmüller theory
Krasnov, Kirill; Schlenker, Jean-Marc

in Duke Mathematical Journal (2009), 150(2), 331--356

Full Text
See detailQuasi-Fuchsian manifolds with particles
Moroianu, Sergiu; Schlenker, Jean-Marc

in Journal of Differential Geometry (2009), 83(1), 75-129

Full Text
See detailOn weakly convex star-shaped polyhedra
Schlenker, Jean-Marc

in Discrete Mathematics (2009), 309(20), 6139--6145

Full Text
See detailRepresentations of quantum permutation algebras
Schlenker, Jean-Marc; Banica, Teodor; Bichon, Julien

in Journal of Functional Analysis (2009), 257(9), 2864-2910

See detailOn the renormalized volume of hyperbolic 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Comm. Math. Phys. (2008), 279(3), 637--668

See detailCircle patterns on singular surfaces
Schlenker, Jean-Marc

in Discrete Comput. Geom. (2008), 40(1), 47--102

See detailHigher Schläfli formulas and applications. II. Vector-valued differential relations
Schlenker, Jean-Marc; Souam, Rabah

in Int. Math. Res. Not. IMRN (2008)

Full Text
See detailNotes on: ``Lorentz spacetimes of constant curvature'' [Geom. Dedicata 126 (2007), 3--45; MR2328921] by G. Mess
Andersson, Lars; Barbot, Thierry; Benedetti, Riccardo; Bonsante, Francesco; Goldman, William M.; Labourie, François; Scannell, Kevin P.; Schlenker, Jean-Marc

in Geom. Dedicata (2007), 126

See detailMinimal surfaces and particles in 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Geometriae Dedicata (2007), 126

See detailSmall deformations of polygons and polyhedra
Schlenker, Jean-Marc

in Trans. Amer. Math. Soc. (2007), 359(5), 2155--2189

See detailHyperbolic manifolds with convex boundary
Schlenker, Jean-Marc

in Invent. Math. (2006), 163(1), 109--169

Full Text
See detailRhombic embeddings of planar quad-graphs
Kenyon, Richard; Schlenker, Jean-Marc

in Trans. Amer. Math. Soc. (2005), 357(9), 3443--3458

Haut de page

Short communications published in scientific periodicals

Full Text
See detailAnti-de Sitter space: from physics to geometry
Schlenker, Jean-Marc

in CMS Notes (2015), 47(3), 14-15

Haut de page

Contributions to collective works

Full Text
See detailThe Weil-Petersson metric and the renormalized volume of hyperbolic 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Handbook of Teichmüller theory. Volume III (2012)

Haut de page

E-Prints/Working papers – already available on another site

See detailConstant Gauss curvature foliations of AdS spacetimes with particles
Schlenker, Jean-Marc; chen, qiyu

E-print/Working paper (2016)

See detailHigher signature Delaunay decompositions
Danciger, Jeffrey; Maloni, Sara; Schlenker, Jean-Marc

E-print/Working paper (2016)

See detailPolyhedra inscribed in a quadric
Danciger; Maloni, Sara; Schlenker, Jean-Marc

E-print/Working paper (2014)

See detailSymplectic Wick rotations between moduli spaces of 3-manifolds
scarinci, carlos; Schlenker, Jean-Marc

E-print/Working paper (2014)

Haut de page

Speeches

See detailThree applications of anti-de Sitter geometry
Schlenker, Jean-Marc

Speeches/Talks (2015)

See detailThe renormalized volume of quasifuchsian manifolds
Schlenker, Jean-Marc

Speeches/Talks (2015)

See detailPolyèdres inscrits dans des quadriques
Schlenker, Jean-Marc

Speeches/Talks (2015)

Haut de page